MAUDE Adverse Event Report: Olympus Winter & Ibe GmbH Video telescope "ENDOEYE 3D", 10 mm, 0°; rigid video laparoscope

Olympus Winter & Ibe GmbH Video telescope "ENDOEYE 3D", 10 mm, 0°; rigid video laparoscope
Model Number WA50080A
Medical Device Problem Code Poor Quality Image (1408)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/09/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported a blurry image during inspection for use involving an olympus rigid video laparoscope.There was no patient involvement.
 
Additional Manufacturer Narrative
The device was returned to olympus for inspection and the reported failure was confirmed.In addition, the following reportable malfunctions were identified during the device evaluation: loose adapter and dented on edge.A root cause could not be identified.Based on the results of the investigation, it is likely the following led to the malfunction: broken optical lenses.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.

Brand Name
Video telescope "ENDOEYE 3D", 10 mm, 0°
Common Device Name
rigid video laparoscope
Manufacturer (Section D)
Olympus Winter & Ibe GmbH
kuehnstrasse 61
hamburg, hamburg 22045
GM  22045
Manufacturer (Section G)
Olympus Winter & Ibe GmbH
kuehnstrasse 61
hamburg, hamburg 22045
GM   22045
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
+1(508)207-7661
MDR Report Key50145515
Report Number9610773-2026-05381
Device Sequence Number15790108
Product Code GCM
UDI-Device Identifier04042761083485
UDI-Public04042761083485
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K193026
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 08/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberWA50080A
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/15/2026
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 07/12/2026
Initial Report FDA Received Date08/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/16/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown